# SDR ASAA0010074

- Difficulty date: June 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SKIN LAP AT BS 290, STRINGER 19R UPPER SKIN LAP WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5330-01436.  (M)
